# SDR ASAA2019120981521

- Difficulty date: December 8, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 8,139 hours, 2,153 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Fadec
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 FADEC FAULT GROUNDED - YES. PEFORMED FADEC TEST NON-MOTORING  NO FAULTS FOUND REF AMM 73-29-00 A.C OK FOR SVC
